On the asymptotic behavior of a boltzmann-type price formation model

Journal article


Publication Details

Author(s): Burger M, Caffarelli L, Markowich PA, Wolfram MT
Journal: Communications in Mathematical Sciences
Publication year: 2014
Volume: 12
Pages range: 1353-1361
ISSN: 1539-6746
Language: English


Abstract

In this paper we study the asymptotic behavior of a Boltzmann-type price formation model, which describes the trading dynamics in a financial market. In many of these markets trading happens at high frequencies and low transaction costs. This observation motivates the study of the limit as the number of transactions k tends to infinity, the transaction cost a to zero and ka=const. Furthermore we illustrate the price dynamics with numerical simulations © 2014 International Press.


External institutions with authors

King Abdullah University of Science and Technology (KAUST) / جامعة الملك عبد الله للعلوم و التقنية
University of Texas at Austin
Westfälische Wilhelms-Universität (WWU) Münster

Last updated on 2018-04-12 at 09:23